# SDR SWAA2019091136811

- Difficulty date: August 26, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 27,460 hours, 16,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY EMERGENCY EXIT LIGHT DAMAGED.  R&R LIGHT IAW AMM.
